# SDR CALA2022020100284

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Dr Stop #7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED (AD 2019-20-10) R1 DOOR STOP #7 I/B UPPER AND LOWER H OLES HAVE CRACK INDICATIONS IN THE FRAME LAYER. SUPPORT TASK. GE NERATED AT HAECO LCQ PER NR 9292222 AT HAECO LCQ BY V061632. FR 16 ACCOMPLISH INITIAL INSPECTION AT L/H FRAME 20 DOOR STOP #1 HOLES REPAIRED FR16 R-1 #7 DOORSTOP UPPER AND LOWER HOLES (1-3) IAW DW 1&2 AND DOOR STOP #7 HOLES #1,2,3 AND 4 PART 2 OF THE LATEST RE G R53113118 REV F FLOWCHART 4 IAW VISION OF EC/RA 5311-02751. REPLACED FR16 R-1 #7 DOORSTOP UPPER AND LOWER HOLES (1,3) IAW DW G R53113118 REV F FLOWCHART 4 IAW HAECO REO-L23621 REV IR AND EC /RA 5311-02751. PERFORMED BY V077956 INSP BY V892442
